MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION RADIFOCUS GUIDEWIRE OR GLIDEWIRE OR GLIDEWIRE M; WIRE, GUIDE, CATHETER

TERUMO MEDICAL CORPORATION RADIFOCUS GUIDEWIRE OR GLIDEWIRE OR GLIDEWIRE M; WIRE, GUIDE, CATHETER
Model Number N/A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the involved 260 stiff glide device frayed during a peripheral procedure.The proximal end of the wire frayed, which was outside the patient and not in the sheath or catheter.Patient was in stable condition.The procedure outcome was successful.The event occurred intra-operative.The patient was not injured, medical or surgical intervention was not required.There were no other devices or equipment used with the reported product.Additional information was received on 19 jub 2023: it started to peel during the case.It was not specified if it was caused by a torque or any other object, but the peeling was caused during manipulation.
 
Additional Manufacturer Narrative
D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E3: occupation: nurse manager.The actual device was not available for returned; therefore, an evaluation of the actual device will not be conducted.Based on the additional information that the actual sample started to peel during the case, the problem pointed out was judged to be the peeling of urethane.Review of the manufacturing record and the shipping inspection record confirmed that there was not any anomaly in them.A search of the complaint file found no other similar complaint related to the involved product code/lot # from other facilities.Based on the investigation result, no anomaly was found in the manufacturing record and the shipping inspection record.However, since the actual sample was not returned and investigation could not be performed, it was not possible to clarify the cause of occurrence.Ashitaka factory assures the quality of this product by performing following controls.The guidewires are passed through the dedicated tool on 100% basis to confirm that there is no peeling of the outer layer or adhesion of any foreign substances on the surface of guidewire.Before the packaging process, 100% visual inspection is performed to confirm that there is no anomaly in the appearance such as exposure of core or scratch on the surface.Terumo medical products (tmp) (importer) registration no.2243441 is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.9681834.

Brand Name
RADIFOCUS GUIDEWIRE OR GLIDEWIRE OR GLIDEWIRE M
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
reg. no. 9681834
150 maimaigi-cho
fujinomiya city, 418
JA   418
Manufacturer Contact
gina digioia
950 elkton blvd.
elkton, MD 21921
4103927218
MDR Report Key17244603
Report Number9681834-2023-00127
Device Sequence Number20042352
Product Code DQX
UDI-Device Identifier04987350773210
UDI-Public04987350773210
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K863138
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberN/A
Device Catalogue NumberGR3509
Device Lot Number220329
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2023
Initial Report FDA Received Date07/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown